Posts Tagged ‘evil sisters’

I think my sister is trying to kill me

May 26, 2008

The Ciprofloxacin antibiotic I’m taking to rid my stomach of the issues it picked up in Bolivia can have some serious side effects, according to Medline Plus, a service of the U.S. Library of Medicine and the National Institutes of Health.

They can include:

  • agitation
  • anxiety
  • feelings of not trusting others or feelings that others want to hurt you
  • difficulty falling asleep or staying asleep
  • nightmares or abnormal dreams
  • tingling or swelling of the face, neck, throat, tongue, lips, eyes, hands, feet, ankles, or lower legs
  • difficulty breathing or swallowing
  • rapid, irregular, or pounding heartbeat
  • unusual bruising or bleeding
  • extreme tiredness
  • loss of appetite
  • pain in the upper right part of the stomach
  • yellowing of the skin or eyes
  • seizures
  • dizziness
  • double vision
  • pulsing sounds in the head or ringing in the ears
  • confusion
  • uncontrollable shaking of a part of the body
  • hallucinations (seeing things or hearing voices that do not exist)
  • depression
  • thoughts about dying or killing yourself
  • pain, burning, tingling, numbness, and/or weakness in a part of the body
  • loss of ability to feel light touch, pain, heat or coldness, or vibration in a part of the body
  • loss of ability to know position of a part of the body
  • loss of muscle strength in a part of the body

Laura keeps looking at me weird. I don’t trust her one bit.

Advertisements